# SDR GTIA2024052438140

- Difficulty date: May 23, 2024
- Submitted: May 25, 2024
- Operation: Air carrier
- Aircraft: N709NK
- Make and model: Airbus A321-271NX
- Aircraft serial: 11470
- Aircraft time: 2,319 hours, 850 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Part number: UNKNOWN
- Condition: Odor
- Location: Nr 1
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUME FROM PACK 1 ON DESCENT.-REF TSM 05-00-810-831-A PERFORMED ECS DECONTAMINATION OF PACK #1 IAW AMM 21-00-00. NO SMELL OR ODOR NOTED IN THE CABIN.
